# SDR QXEA2025021700029

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000943
- Aircraft time: 4,260 hours, 3,379 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2270. CREW REPORTS SMOKE COMING FROM FWD OUTBOARD COFFEE MAKER. REMOVED FROM SERVICE. SYSTEM DEACTIVATED AND PLACED ON DEFERRAL. RETURNED TO SERVICE.
